MAUDE Adverse Event Report: FIRSTAR MEDICAL INDUSTRIAL LTD. JP 3-SPRING RES W/10FR PVC DRAIN/TR; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

FIRSTAR MEDICAL INDUSTRIAL LTD. JP 3-SPRING RES W/10FR PVC DRAIN/TR; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number SU130-402D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
When removing a hemovac drain at the bedside (drain was placed in the operating room), part of the tubing broke off and was retained within the patient.Other information about the patient that may have influenced the outcome of the event: placement of four drains was rushed due to emergent and critical nature of patient's procedures.Patient has massive spinal trauma and had four drains placed in his back, during procedure it was rushed in order to get the patient on their back, instead of on their stomach while they operated on patient's spine, in case compressions were needed.
 
Additional Manufacturer Narrative
Based on supplier investigation, device history record (dhr) could not be reviewed as lot number was not provided.No sample was provided for investigation, therefore a root cause could not be determined.Supplier checked the barium tube from the inventory and there was no problem, as the breaking strength is greater than 4kg, which meets the standard.Supplier will continue to monitor for this type of issue.

Brand Name
JP 3-SPRING RES W/10FR PVC DRAIN/TR
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
FIRSTAR MEDICAL INDUSTRIAL LTD.
rm.901,building no.2, headquar
tian'an high-tech ecological p
panyu, guangzhou, 511493
CH 
Manufacturer (Section G)
FIRSTAR MEDICAL INDUSTRIAL LTD.
rm.901,building no.2, headqu
tian'an high-tech ecological p
panyu, guangzhou, 511493
CH  
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key18492255
Report Number1423537-2024-00001
Device Sequence Number19749165
Product Code GCY
UDI-Device Identifier10192253016420
UDI-Public10192253016420
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2024
Report Date (Section F) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-402D
Device Catalogue NumberSU130-402D
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/26/2023
Event Location Hospital
Date Report to Manufacturer12/26/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Initial Report FDA Received Date01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3900500000-2023-8012
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale
Patient RaceWhite